MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE TMZF HIP STEM #2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE TMZF HIP STEM #2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6020-0230
Medical Device Problem Codes Detachment of Device or Device Component (2907); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Insufficient Information (4580)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there is an upcoming accolade revision surgery.
 
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving an accolade stem was reported that was mated with a lfit v40 cocr head was reported.The event was confirmed.Method & results: product evaluation and results: visual inspection of the provided photograph indicated loss of taper lock between the head and stem.Clinician review: no medical records were received for review with a clinical consultant.Product history review: a review of the device history records could not be performed as no lot information was provided.Complaint history review: a complaint history review could not be performed as no lot information was provided.Conclusions: visual inspection of the provided photograph indicated loss of taper lock between the head and stem.No further investigation is possible at this time.If further information becomes available or the product is returned, this investigation will be re-opened.The reported citation stem was mated with a lfit v40 cocr head.The cocr head has been identified to be within scope of an nc and capa.
 
Event or Problem Description
No new information.

Brand Name
ACCOLADE TMZF HIP STEM #2
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key21950252
Report Number0002249697-2025-00471
Device Sequence Number8382405
Product Code LPH
UDI-Device Identifier04546540510549
UDI-Public04546540510549
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6020-0230
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown